Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Tingling, numbness in arm and left of chest on eating greasy foods. Could it be heart attack or stroke sign?

Hi, i notice whenever i eat greasy food or foods with butter my left arm feels tingly or numb, sometimes so does the left side of my chest i m 20 years old, i visited the ER for this same problem they told me it s anxiety but i m not convinced because it only happens when i eat i m still scared is there something wrong like, heart attack or stroke symptoms?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  869
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The symptoms you mentioned here does not correspond to the symptoms of any heart disezase. You doctor is right. You are not aware about what is anxiety and it can take how many forms. That is all. Anxiety is not what you think. You have strong internal feeling that such food creates tingling and that happens. Means anxiety also includes unnecessary thinking. Be happy and have medicines for acidity. Get well soon.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor